Lemsip Max Cold & Flu Decongestant Capsules 16s
Lemsip Max Cold & Flu Decongestant Capsules provides temporary relief of:
-Blocked or Runny Nose
-Headache and Fever
-Body Aches and Pains
-Each capsule contains Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg.
Swallow whole with water. Do not chew.
Adults and children over 12 years: 2 capsules. Dosage may be repeated every 4-6 hours as necessary, maximum of 8 capsules in 24 hours.
Do not give to children 12 years and under